Công bố khoa học

Một số công trình khoa học của cán bộ Bộ môn từ năm 2010:

P. T. An, N.-D. Hoang, N. K. Linh, An efficient improvement of gift wrapping algorithm for computing the convex hull of a finite set of points in R^n, Numerical Algorithms, 2020 

D Van Hieu, PK Anh, Modified extragradient-like algorithms with new stepsizes for variational inequalities, Computational Optimization and Applications, Vol 73 (3), p. 913-932, 2019 

PK Anh, LP Castro, PT Thao, NM Tuan, New sampling theorem and multiplicative filtering in the FRFT domain, Signal, Image and Video Processing, Vol 13 (5), p. 951-958, 2019 

PK Anh, Self-adaptive gradient projection algorithms for variational inequalities involving non-Lipschitz continuous operators, Numerical Algorithms, Vol 81 (3),  p. 983-1001, 2019 

D Van Hieu, DX Son, PK Anh, A two-step extragradient-viscosity method for variational inequalities and fixed point problems, Acta Mathematica Vietnamica 44 (2), p. 531-552, 2019 

PK Anh, TN Hai, Novel self-adaptive algorithms for non-Lipschitz equilibrium problems with applications, Journal of Global Optimization, Vol. 73 (3), p. 637-657, 2019 

L. K. Nguyen, C. Song, J. Ryu, P. T. An, N-D Hoang, D-S Kim, QuickhullDisk: A faster convex hull algorithm for disks, Applied Mathematics and Computation, Vol. 363, 124626, 2019

VH Linh, ND Truong, On convergence of continuous half-explicit Runge-Kutta methods for a class of delay differential-algebraic equations, Numerical Algorithms, 2019

GA Kurina, NT Hoai, Zero order asymptotic solution of a class of singularly perturbed linear-quadratic problems with weak controls in a critical case, Optimal Control, Applications and Methods, Vol. 40(5), p. 859-879, 2019

Aviv Gibali, Nguyen H. Ha, Ngo T. Thuong, Trinh H. Trang, Nguyen T. Vinh, Polyak’s gradient method for solving the split convex feasibility problem and its applications, J. Appl. Numer. Optim. Volume 1, Issue 2, Pages 145-156, 2019.

PK Anh, VT Dung, A new self-adaptive CQ algorithm with an application to the LASSO problem, Journal of Fixed Point Theory and Applications, Vol. 20 (4), 142, 2018 

P. K. Anh, P. N. Hai, A splitting algorithm for equilibrium problem given by the difference of two bifunctions, Journal of Fixed Point Theory and Applications, Vol. 20 (1), 53, 2018 

VH Linh, NT Thanh Nga, DD Thuan, Exponential Stability and Robust Stability for Linear Time-Varying Singular Systems of Second Order Difference Equations, SIAM Journal on Matrix Analysis and Applications, Vol. 39 (1), p. 204-233, 2018

Phi Ha, Spectral Characterizations of Solvability and Stability for Delay Differential-Algebraic Equations, Acta Mathematica Vietnamica, Vol 43, p. 715-735, 2018

PK Anh, PT Linh, Stability of periodically switched discrete-time linear singular systems, Journal of Difference Equations and Applications, Vol. 23 (10), p. 1680-1693, 2017 

KA Pham, NH Trinh, Splitting extragradient-like algorithms for strongly pseudomonotone equilibrium problems, Numerical Algorithms, Vol. 76 (1), p. 67-91, 2017 

PK Anh, TV Anh, On bilevel split pseudomonotone variational inequality problems with applications, Acta Mathematica Vietnamica, Vol. 42 (3), p. 413-429, 2017 

LQ Thuy, PK Anh, LD Muu, TN Hai, Novel hybrid methods for pseudomonotone equilibrium problems and common fixed point problems, Numerical Functional Analysis and Optimization, Vol. 38 (4), p. 443-465, 2017

PK Anh, LP Castro, PT Thao, NM Tuan, Two new convolutions for the fractional Fourier transform, Wireless Personal Communications, Vol. 92 (2), p. 623-637, 2017 

D Van Hieu, PK Anh, Modified hybrid projection methods for finding common solutions to variational inequality problems, Computational Optimization and Applications, Vol. 66 (1), p. 75-96, 2017 

VH Linh, R März, Adjoint pairs of differential-algebraic equations and their lyapunov exponents, Journal of Dynamics and Differential Equations, Vol. 29 (2), p. 655-684, 2017

NT Hoai, Asymptotic solution of a singularly perturbed linear-quadratic problem in critical case with cheap control, Journal of Optimization Theory and Applications, Vol. 175(2), 324-340, 2017

GA Kurina, NT Hoai, First asymptotic approximations to a solution of singularly perturbed optimal control problem with intersecting solutions of degenerate problem, Applied Mathematics and Computation, Vol. 292, p. 356 - 374, 2017

D Van Hieu, PK Anh, Parallel hybrid extragradient methods for pseudomonotone equilibrium problems and nonexpansive mappings, Numerical Algorithms, Vol. 73 (1), p. 197-217, 2016 

PK Anh, D Van Hieu, Parallel hybrid iterative methods for variational inequalities, equilibrium problems, and common fixed point problems, Vietnam Journal of Mathematics, Vol. 44 (2), p. 351-374, 2016 

MV Bulatov, VH Linh, LS Solovarova, On BDF-based multistep schemes for some classes of linear differential-algebraic equations of index at most, Acta Mathematica Vietnamica, Vol. 41 (4), p. 715-730, 2016

NH Du, VH Linh, NTT Nga, On stability and Bohl exponent of linear singular systems of difference equations with variable coefficients, Journal of Difference Equations and Applications, Vol. 22 (9), p. 1350-1377, 2016

Phi Ha, Volker Mehrmann, Analysis and numerical solution of linear delay differential-algebraic equations, BIT Numerical Mathematics, p. 633–657, 2016. 

PK Anh, D Van Hieu, Parallel and sequential hybrid methods for a finite family of asymptotically quasi -nonexpansive mappings, Journal of Applied Mathematics and Computing, Vol. 48 (1-2), p. 241-263, 2015 

R. Borndörfer, N-D Hoang, Fair ticket pricing in public transport as a constrained cost allocation game, Annals of Operations Research, Vol. 226, p. 51–68, 2015

N-D Hoang, N. K. Linh, Quicker than Quickhull, Vietnam Journal of Mathematics, Vol. 43, p. 57–70, 2015

PK Anh, N Buong, D Van Hieu, Parallel methods for regularizing systems of equations involving accretive operators, Applicable Analysis, Vol. 93 (10), p. 2136-2157, 2014 

PK Anh, CV Chung, Parallel hybrid methods for a finite family of relatively nonexpansive mappings, Numerical Functional Analysis and Optimization, Vol. 35 (6), p. 649-664, 2014

PK Anh, CV Chung, Parallel hybrid methods for a finite family of relatively nonexpansive mappings, Numerical Functional Analysis and Optimization, Vol 35 (6), 649-664, 2014

V.H. Linh, V. Mehrmann, Efficient integration of strangeness-free non-stiff differential-algebraic equations by half-explicit methods, Journal of Computational and Applied Mathematics, vol. 262, p. 346-360, 2014 

V.H. Linh, N.N. Tuan, Asymptotic integration of linear differential-algebraic equations, Electron. J. Qual. Theory Differ. Equ., Vol. 12, p. 1-17, 2014.

Phi Ha, Volker Mehrmann, Andreas Steinbrecher, Analysis of Linear Variable Coefficient Delay Differential-Algebraic Equations, J. Dynam. Differential Equations. Vol. 26(4), p. 889-914, 2014.

GA Kurina, NT Hoai, Asymptotic solutions of a linear –quadratic problem with  discontinuous coefficients and cheap control, Applied Mathematics and Computation, Vol. 232, p. 347 – 364, 2014

PK Anh, NM Tuan, PD Tuan, The finite Hartley new convolutions and solvability of the integral equations with Toeplitz plus Hankel kernels, Journal of Mathematical Analysis and Applications, Vol 397 (2), 537-549, 2013

N.H. Du, V.H. Linh, V. Mehrmann, D.D. Thuan, Stability and robust stability of linear time-invariant delay differential-algebraic equations, SIAM. J. Matrix Anal. Appl., vol. 34, no. 4, p. 1631-1654, 2013

N.H. Du, V.H. Linh, V. Mehrmann, Robust stability of differential-algebraic equations, Surveys in Differential-Algebraic Equations I (A. Ilchmann, T. Reis eds.), Differential-Algebraic Equations Forum , p. 63-95, 2013

P.K. Anh, N.T.T. Lan, N.M. Tuan, Solutions to systems of partial differential equations with weighted self-reference and heredity, Electron. J. Diff. Equ., no. 117, p. 1-14, 2012

N-D Hoang, T. Koch, Steiner tree packing revisited, Mathematical Methods of Operations Research, Vol. 76, p. 95–123, 2012

V.H. Linh, V. Mehrmann, Spectra and leading directions for linear DAEs, Control and optimization with differential-algebraic constraints (L.T. Biegler, S.L. Campbell, V. Mehrmann eds.), Advances in Design and Control, SIAM, p. 59-78, 2012 

Phi Ha, Volker Mehrmann, Analysis and reformulation of linear delay differential-algebraic equations. Electron. J. Linear Algebra, Vol 23, p. 703–730, 2012. 

Thieu Huy Nguyen, Vu Thi Ngoc Ha, Phi Ha, Integral manifolds for semilinear evolution equations and admissibility of function spaces. Ukrainian Math. J., Vol 64 (6), p. 881–911, 2012.

GA Kurina, NT Hoai, Asymptotic solutions of singularly perturbed linear-quadratic optimal control problems with discontinuous coefficients, Computational Mathematics and Mathematical Physics, Vol. 52(4), p. 628-652, 2012

V.H. Linh, V. Mehrmann, Approximation of spectral intervals and leading directions for differential-algebraic equation via smooth singular value decompositions, SIAM J. Numer. Anal., Vol. 49, no. 5, p. 1810-1835, 2011

V.H. Linh, V. Mehrmann, E.S. Van Vleck, QR methods and error analysis for computing Lyapunov and Sacker-Sell spectral intervals for linear differential-algebraic equations, Adv. Comput. Math., Vol. 35, p. 281-322, 2011. 

P.K. Anh, C.V. Chung, Parallel regularized Newton method for nonlinear ill-posed equations, Numer. Algor., Vol. 58, no. 3, p. 279-398, 2011

P.K. Anh and V.T. Dung, Parallel iterative regularization algorithms for large overdetermined linear systems, Inter. J. Comput. Meth., vol. 7, no. 4, p. 525-537, 2010 

P.K. Anh and N.X. Thao, Remarks on the spectrum of compact convex sets of compact operators, J. Appl. Anal., vol. 16, no. 2, p. 259-264, 2010 

GA Kurina, NT Hoai, Asymptotic of optimal feedback control for a singularly perturbed linear-quadratic problem with discontinuous coefficients, Proceeding of Voronezh State Univ., Ser. Phys. Math., №2, p. 103-117, 2010

Thieu Huy Nguyen, Phi Ha, Discretized characterizations of exponential dichotomy of linear skew-product semiflows over semiflows, J. Math. Anal. Appl. Vol 362 (1), p. 46–57, 2010.

A. Reusken and T. H. Nguyen, Nitsche’s method for a transport problem in two-phase incompressible flows, Journal of Fourier Analysis and Applications, 15, p. 663-683, 2009.

A. Reusken and T. H. Nguyen, Nitsche-XFEM for a transport problem in two-phase incompressible flows, Proceedings of the ECCOMAS Thematic Conference on Extended Finite Element Methods (XFEM 2009), RWTH Aachen.

  • Website cựu sinh viên